# SDR AWXA9500688

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS/LAX - FLT 707 - DURING TAKEOFF/CLIMB, AIRCRAFT WAS UNABLE TO BE PRESSURIZED.  CREW RETURNED AIRCRAFT TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FORWARD OUTFLOW VALVE INOPERATIVE.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE.  AIRCRAFT RETURNED TO SERVICE.  (X)
